C.R. BARD, INC. (BASD) -3006260740 POWERPICC HF CATHETER WITH SHERLOCK 3CG TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer, iv consult came in to assess no blood return on a 3l picc.Caps were changed on all three lumens.However, blood reflux in the white lumen and cap.This was noted within minutes after changing the cap, pulsatile flushing with 10ml, clamping, and removing the syringe.This only occurred with the white lumen.The picc was placed 8.25.There were no other items that stood out that may have contributed to this fail, i.E.Kink in the or malfunction of the clamp.The device was removed from the patient.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of bleed back is confirmed but the cause is unknown.One photograph of a 5 fr triple lumen powerpicc was returned for evaluation.An initial visual observation of the photograph showed that the white extension leg of the catheter appeared to have both red and clear liquid in the tube, proximal of the engaged clamp.No damage to the clamp or the catheter tubing was observed in the returned photograph.Although fluid was seen proximal of the engaged clamp, there were no distinguishing features in the photo which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description